# SDR AALA202312193554

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 94,467 hours, 12,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L EMERGENCY BATTERY PACK FAILED DURING EMERGENCY LIGHTS BATTERY PACKS FUNCTIONAL CHECK JOB CARD 72C20033010. MAINTENANCE REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-06.
